American Journal of Applied Sciences

p-Best Approximation on Probabilistic Normed Spaces

M. Shams, S. M. Vaezpour and R. Saadati

DOI : 10.3844/ajassp.2009.147.151

American Journal of Applied Sciences

Volume 6, Issue 1

Pages 147-151

Abstract

We studied the best approximation between two sets in probabilistic normed spaces. We defined the best approximation on these spaces and generalized some definitions such as set of best approximation, p-proximinal set and p-approximately compact relative to any set and proved some theorems about them.

Copyright

© 2009 M. Shams, S. M. Vaezpour and R. Saadati. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.